# SDR FDEA201712273455

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,203 hours, 26,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1096
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP INTERNAL RIB 11 CRACKED AT TOP SKIN ATTACH, 6 FASTENERS FWD OF REAR SPAR.  REPAIRED THE RIB FLANGE IAW SRM 57-50-00, FIG 203,  MAJOR REPAIR
